# SDR ASAA2014111409659

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 3,974 hours, 1,258 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE RAM DOOR FULL OPEN, STAYED ILLUMINATED AFTER TAKEOFF WITH NO UNUSUAL SOUNDS OR VIBRATIONS.  ACFT GROUNDED.  ACCOMPLISHED CONTROLLER BITE WITH NO FAULTS NOTED.  REF 21-51-00. ACCOMPLISHED FIM TASK 21-51, TASK 803 INITIAL EVALUATION, CHECKED GOOD. THIS IS AN INTERMITTENT FAULT.  NO HISTORY 30 DAYS.
